The Ramanujan Journal

, Volume 12, Issue 1, pp 5–75

Partition bijections, a survey

Article
  • 356 Downloads

Abstract

We present an extensive survey of bijective proofs of classical partitions identities. While most bijections are known, they are often presented in a different, sometimes unrecognizable way. Various extensions and generalizations are added in the form of exercises.

Keywords

Integer partitions Young diagram q-series Bijection Involution Plane partitions Involution principle 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science + Business Media, LLC 2006

Authors and Affiliations

  1. 1.Department of MathematicsMITCambridge

Personalised recommendations